On the EULER characteristic of Compact Locally Affine Spaces.
Commentarii mathematici Helvetici, Tome 35 (1961), pp. 25-27
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1961__35_139203,
author = {Louis Auslander},
title = {On the {EULER} characteristic of {Compact} {Locally} {Affine} {Spaces.}},
journal = {Commentarii mathematici Helvetici},
pages = {25--27},
year = {1961},
volume = {35},
zbl = {0098.14101},
url = {http://geodesic.mathdoc.fr/item/CMH_1961__35_139203/}
}
Louis Auslander. On the EULER characteristic of Compact Locally Affine Spaces.. Commentarii mathematici Helvetici, Tome 35 (1961), pp. 25-27. http://geodesic.mathdoc.fr/item/CMH_1961__35_139203/